# SDR COMA9660128

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 5240 · Service Doors
- Part: Service Doors
- Condition: Not Secured
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OVERBOARD COOL IS INOP.  OPENED AND RECLOSED THE CABIN AND SERVICE DOORS.  OVERBOARD COOL OPERATES NORMAL.
